International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 128

Research Paper | Mathematics | India | Volume 5 Issue 6, June 2016


Chebyshev Best Approximation of Type and Lower Type of Entire Functions of Several Complex Variables

Dr. Deepti Gupta


Abstract: This paper deals with the characterization of generalized type and generalized lower type with respect to proximate order of an entire function in terms of the Chebyshev best approximation to on compact set by polynomials. In this paper we want to establish formulae for lower type of entire functions of two complex variables with index pair -.


Keywords: Chebyshev approximation, polynomials, generalized, bounded, proximate order


Edition: Volume 5 Issue 6, June 2016,


Pages: 478 - 481

Chebyshev Best Approximation of Type and Lower Type of Entire Functions of Several Complex Variables


How to Cite this Article?

Dr. Deepti Gupta, "Chebyshev Best Approximation of Type and Lower Type of Entire Functions of Several Complex Variables", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=NOV164133, Volume 5 Issue 6, June 2016, 478 - 481, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'polynomials'

Downloads: 1

Research Paper, Mathematics, Zambia, Volume 10 Issue 6, June 2021

Pages: 1376 - 1383

Pell-Lucas Series Solution for Fredholm Integral Equations of the Second Kind

Lukonde Peter Alpha

Share this Article

Downloads: 101

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 965 - 971

Triple Simultaneous Fourier Series Equations Involving Heat Polynomials

Gunjan Shukla [2] | K. C. Tripathi

Share this Article


Top